Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 24, NWS Morristown, TN

May 2, 2016Cocke County, Greene County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at May 2, 2016, 5:53 PM EDT for Cocke County, Greene County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2016, 5:53 PM EDT (21:53 UTC)
Expired
May 2, 2016, 6:30 PM EDT
In force
37 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cocke County, TN, Greene County, TN

The radar

The Knoxville radar (KMRX), 23 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 2:17 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.9 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
670 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

544 
WUUS54 KMRX 022153
SVRMRX
TNC029-059-022230-
/O.NEW.KMRX.SV.W.0024.160502T2153Z-160502T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
553 PM EDT MON MAY 2 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GREENE COUNTY IN EASTERN TENNESSEE...
  NORTHERN COCKE COUNTY IN EASTERN TENNESSEE...

* UNTIL 630 PM EDT

* AT 553 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BANEBERRY...OR
  8 MILES NORTH OF NEWPORT...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENEVILLE...PARROTTSVILLE...MOSHEIM...CANEY BRANCH...CEDAR CREEK...
  BYBEE AND MOHAWK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3627 8289 3601 8283 3600 8328 3601 8326
      3604 8326 3605 8324 3608 8325 3609 8324
      3608 8323 3612 8324 3612 8322 3614 8320
      3613 8319 3613 8318 3615 8318
TIME...MOT...LOC 2153Z 256DEG 34KT 3607 8323 

HAIL...1.00IN
WIND...60MPH
 
$$
DGS
2 follow-up statements
628 
WWUS54 KMRX 022206
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
606 PM EDT MON MAY 2 2016

TNC029-059-022230-
/O.CON.KMRX.SV.W.0024.000000T0000Z-160502T2230Z/
GREENE TN-COCKE TN-
606 PM EDT MON MAY 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN GREENE AND NORTHERN COCKE COUNTIES...

AT 606 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARROTTSVILLE...
OR 11 MILES NORTHEAST OF NEWPORT...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREENEVILLE...PARROTTSVILLE...MOSHEIM...CANEY BRANCH...CEDAR CREEK...BYBEE
AND MOHAWK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3627 8289 3601 8283 3600 8328 3601 8326
      3604 8326 3605 8324 3608 8325 3609 8324
      3608 8323 3612 8324 3612 8322 3614 8320
      3613 8319 3613 8318 3615 8318
TIME...MOT...LOC 2206Z 256DEG 33KT 3610 8309 

HAIL...1.00IN
WIND...60MPH
 
$$

DGS
070 
WWUS54 KMRX 022221
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
621 PM EDT MON MAY 2 2016

TNC029-059-022231-
/O.EXP.KMRX.SV.W.0024.000000T0000Z-160502T2230Z/
GREENE TN-COCKE TN-
621 PM EDT MON MAY 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREENE AND
NORTHERN COCKE COUNTIES WILL EXPIRE AT 630 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EASTERN TENNESSEE.

LAT...LON 3627 8289 3601 8283 3600 8328 3601 8326
      3604 8326 3605 8324 3608 8325 3609 8324
      3608 8323 3612 8324 3612 8322 3614 8320
      3613 8319 3613 8318 3615 8318
TIME...MOT...LOC 2217Z 256DEG 34KT 3610 8309 

$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:45 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, May 2, 2:45 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
245 PM EDT MON MAY 2 2016

.SHORT TERM (TODAY INTO TOMORROW)...
ONGOING CONVECTION WILL CONTINUE THROUGH THE AFTERNOON INTO THE
EVENING HOURS. SOME SUNSHINE WAS ABLE TO MAKE IT THROUGH THE CLOUDS
TODAY, ESPECIALLY IN THE NORTHEASTERN COUNTIES, WHICH HAS ALLOWED
FOR GOOD DESTABILIZATION OF THE ATMOSPHERE. WE ARE SEEING MODERATE
CAPE OF GENERALLY OVER 1000 J/KG COMBINED WITH MODERATE SHEAR OF
30 TO 40 KNOTS. THESE INGREDIENTS WILL COMBINE WITH A FRONTAL
BOUNDARY AND SHORTWAVE THAT MOVE OVER AND ALLOW FOR STRONG TO
SEVERE THUNDERSTORMS TO DEVELOP. STILL BELIEVE THE BIGGEST THREAT
WILL BE HEAVY RAINFALL, HAIL, AND STRONG WINDS. WITH THE STORMS
MOVING PARALLEL TO THE BOUNDARY WE COULD SEE TRAINING STORMS
LEADING TO LOCALIZED FLOODING ISSUES. HOPEFULLY WITH THE LACK OF
RAINFALL IN THE PAST MONTH THE RIVERS AND LAKES WILL BE ABLE TO
HANDLE THE QUICK HEAVY RAINFALL WITH THESE STORMS. THE STRONGEST OF
THE STORMS WILL COME TO AN END SHORTLY AFTER THE FRONTAL BOUNDARY
PUSHES THROUGH THE AREA. WE WILL CONTINUE TO SEE SPOTTY SHOWERS
BEHIND THE FRONT... AND WITH THE WIDESPREAD RAIN EXPECTED WE COULD
SEE MID LEVEL CLOUDS AND FOG MOVING IN OVERNIGHT.

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...
MODELS IN DECENT AGREEMENT FOR THE MOST PART...AND FORECAST
CONFIDENCE IS ABOUT AVERAGE FOR THIS TIME OF YEAR. SHORT WAVE
TROUGH MOVES ACROSS TUESDAY NIGHT...WITH MORE SIGNIFICANT UPPER LOW
DIGGING IN BEHIND IT. WILL HAVE COLDER AIR MOVING IN AS WELL DURING
THE EARLY PART OF THE PERIOD. WILL SEE SHOWERS AT TIMES...AND
PERHAPS SOME THUNDER WEDNESDAY AS MAIN TROUGH DIGS IN AND AHEAD OF
SECONDARY COLD FRONT. WILL HAVE SOME LINGERING SHOWERS ESPECIALLY
NORTH THURSDAY AND THURSDAY NIGHT. FREEZING LEVELS MAY GET LOW
ENOUGH FOR A FEW SNOW SHOWERS LATE WED NIGHT AND AGAIN THU NIGHT
OVER THE VERY HIGHEST ELEVATIONS OF THE MOUNTAINS...ALTHOUGH STILL
SOME QUESTION ABOUT WHETHER THERE WILL BE MUCH MOISTURE AT TEMPS
FAVORING ICE CRYSTALLIZATION. UPPER RIDGE AND SURFACE HIGH PRESSURE
WILL GRADUALLY BUILD IN STARTING FRIDAY...AND WILL BE OVER THE
REGION INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             60  76  50  71 /  80  20  10  30
KNOXVILLE MCGHEE TYSON AIRPORT, TN  59  73  49  68 /  80  40  20  50
OAK RIDGE, TN                       59  74  50  68 /  80  30  20  50
TRI CITIES AIRPORT, TN              58  72  47  65 /  90  60  40  50

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

ABM/LW
Hazardous weather outlook, May 2, 2:41 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
241 PM EDT MON MAY 2 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-031845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
241 PM EDT MON MAY 2 2016 /141 PM CDT MON MAY 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH LOCALLY HEAVY
RAINFALL IS EXPECTED THIS AFTERNOON AND EVENING...

A COLD FRONT WILL SLOWLY APPROACH THE REGION TODAY WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON AND EVENING.
SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH THE MAIN
CONCERN BEING STRONG GUSTY WINDS...LARGE HAIL... HEAVY RAIN...AND
FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH
RAINFALL AMOUNTS IN EXCESS OF 2 INCHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SOUTH FROM THE GREAT
LAKES LATE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AND MOVE ACROSS
THE EASTERN TENNESSEE VALLEY AND SOUTHERN APPALACHIANS. FREEZING
LEVELS IN THE APPALACHIANS WILL DROP AS LOW AS 3000 TO 4000 FEET
WITH THE RAIN SHOWERS CHANGING TO SNOW SHOWERS DURING THE EARLY
MORNING HOURS. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 2, 4:48 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
448 PM EDT MON MAY 2 2016

TNZ083>085-022115-
RHEA TN-MEIGS TN-MCMINN TN-
448 PM EDT MON MAY 2 2016

...SPECIAL WEATHER STATEMENT...

AT 448 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SODDY-DAISY...OR 10 MILES SOUTHWEST OF DAYTON...MOVING
NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS...DAYTON...DECATUR...GRAYSVILLE...PEAKLAND...OLD WASHINGTON...BIG
SPRING...EVENSVILLE AND CLEAR WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3538 8500 3537 8502 3538 8503 3541 8502
      3542 8503 3544 8506 3543 8507 3544 8509
      3543 8510 3544 8511 3545 8511 3569 8480
      3545 8456 3535 8497
TIME...MOT...LOC 2048Z 238DEG 38KT 3537 8513

MOULTON
Local storm report, May 2, 4:53 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
453 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             6 ESE FARRAGUT          35.84N 84.08W
05/02/2016  E1.00 INCH       BLOUNT             TN   TRAINED SPOTTER

&&
Local storm report, May 2, 4:57 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
457 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             FARRAGUT                35.87N 84.18W
05/02/2016  E1.75 INCH       KNOX               TN   PUBLIC

&&
Local storm report, May 2, 5:00 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             SPRING CITY             35.69N 84.86W
05/02/2016  E1.00 INCH       RHEA               TN   TRAINED SPOTTER

0414 PM     HAIL             LENOIR CITY             35.80N 84.27W
05/02/2016  E1.00 INCH       LOUDON             TN   TRAINED SPOTTER

0424 PM     HAIL             3 W FARRAGUT            35.87N 84.24W
05/02/2016  E1.50 INCH       KNOX               TN   PUBLIC

0424 PM     HAIL             5 W FARRAGUT            35.87N 84.27W
05/02/2016  E1.50 INCH       LOUDON             TN   BROADCAST MEDIA

0425 PM     HAIL             FARRAGUT                35.87N 84.18W
05/02/2016  E1.75 INCH       KNOX               TN   PUBLIC

0429 PM     HAIL             FARRAGUT                35.87N 84.18W
05/02/2016  E1.00 INCH       KNOX               TN   TRAINED SPOTTER

0435 PM     HAIL             6 ESE FARRAGUT          35.84N 84.08W
05/02/2016  E1.00 INCH       BLOUNT             TN   TRAINED SPOTTER

&&
Local storm report, May 2, 5:13 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
513 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     4 NE TEN MILE           35.71N 84.62W
05/02/2016                   ROANE              TN   911 CALL CENTER

            SEVERAL TREES DOWN

&&
Special weather statement, May 2, 5:39 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
539 PM EDT MON MAY 2 2016

TNZ039-040-042-070-022215-
JEFFERSON TN-NORTHWEST COCKE TN-HAMBLEN TN-NORTHWEST GREENE TN-
539 PM EDT MON MAY 2 2016

...SPECIAL WEATHER STATEMENT...

AT 539 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DANDRIDGE...MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DANDRIDGE...WHITE PINE...BANEBERRY...MOSHEIM...LOWLAND...BYBEE
AND MOHAWK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EASTERN TENNESSEE.

LAT...LON 3599 8344 3609 8347 3623 8304 3605 8298
TIME...MOT...LOC 2139Z 255DEG 33KT 3605 8339

DGS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 12:57 PM EDTSpecial Weather StatementMRXScott33 min
May 2, 1:07 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott38 min
May 2, 1:58 PM EDTSpecial Weather StatementMRXCampbell47 min
May 2, 2:31 PM EDTSpecial Weather StatementMRXBledsoe, Rhea44 min
May 2, 3:19 PM EDTSevere Thunderstorm WarningMRXLoudon, Meigs, Rhea, Roane41 min
May 2, 3:39 PM EDTSpecial Weather StatementMRXSequatchie36 min
May 2, 3:59 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Roane46 min
May 2, 4:24 PM EDTSevere Thunderstorm WarningMRXBlount, Knox51 min
May 2, 4:33 PM EDTSpecial Weather StatementMRXCarter57 min
May 2, 4:48 PM EDTSpecial Weather StatementMRXMeigs27 min
May 2, 4:55 PM EDTSevere Thunderstorm WarningMRXJefferson, Knox, Sevier27 min
May 2, 5:29 PM EDTAreal Flood AdvisoryMRXLoudon, Meigs, Rhea, Roane3 hr
May 2, 5:39 PM EDTSpecial Weather StatementMRXJefferson36 min
May 2, 5:56 PM EDTSpecial Weather StatementMRXBradley, Polk34 min
May 2, 6:31 PM EDTSpecial Weather StatementMRXJohnson29 min
May 2, 6:47 PM EDTSpecial Weather StatementMRXUnicoi, Washington43 min
May 2, 6:54 PM EDTSevere Thunderstorm WarningMRXGreene, Unicoi, Washington36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.